# SDR 08FDEA02070

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520742
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440-640 RBL 24 SEAT TRACK HAS HOLE AND GOUGES AROUND CLIPNUTS HOLE.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK ON MAE TRAVELER T8/741234 MAT BAC1520-792-7178-T6511.  INSTALLED NEW SEAT TRACK AND SPLICE REPAIR ON STA 440-530 IAW SRM 53-00-52, 51-40-02.  MAJOR REPAIR.
